So I need some help I take adderal 20 mg not xr the salt one
But I take about four of them a day and I also take advil the little
Round orange ones I take those daily cause of my chronic pain neck back
So I woke up this morning from maybe only like five hours of sleep the last three days
And I took a addreal and this headache took over my body it hurt so bad in my rite side neck all up to my head and it felt like my eyes were going to pop out .. I have woke up with my hands swollen my feet swollen and my mouth is so dry it hurts on the side I also smoke a pack a day .. I also take vikeodone 500 mg at night to even me out .. But I'm so scared about my neck pain and my joint pains and my headaches .. What can b wrong w
Adderall causing me to smell
I've been on Adderall for years. 20mg twice a day. Recently I've noticed this weird chemical odor coming from me. I've never had this before. I thought it was just me till I found this. I had heard about meth causing you to smell bad but not Adderall. For 3 years I took the little round pink ones. But since I moved my pills are now orange and oval. It wasn't till I started the orange pills did this effect happen. I have to take several showers a day now, constantly apply deodorant. I eat and drink normally while on the med. Even though I'm not hungry I still eat because of my diabetes. I also drink plenty of fluids. I've called every pharmacy in town to try to get my pink pills back but everyone here only has the orange ones. I've tried every add med on the market and this is the only one that does any good for me. Is there anything that can be done to help it or am I doomed to smell terribly or bath every few hours forever? Help please!
Adderall & opiated withdrawal
Where to start? I'm not really sure I know exactly but I haven't found a story remotely close to mine so I'm not too sure what I'm getting myself into but here it goes... So I have been on adderall for about 8 years.. My prescribed dosage is 90 mg/day. However, that monthly prescription only lasts me about a week at max. If I were to guess I would say I say I take around 300 mg a day. Terrible I know. On top of that I also abuse opiates... Usually oxy but occasionally otters if oxy isn't available. Again, if I had to guess I would say I prob take 30,g oxy IR 5 times a day. However, I hVe run out of my supply of both medications and know I need it get sober. I took 1 20mg adderall today and my 5mg of methadone yesterday morning. The day before that I took about 100mg of adderall and 10mg of methadone. Before that I was on my normal pattern of 200-300mg adderall and about 3-5 30mg oxy IR/day.
Any idea what kind of future is ahead off me?? How miserable will this be? Is it safe to go cold turkey like this? I already can't sleep, feel the cramping in my legs, hear my stomach rumbling, and am hot & cold. This is hell, any advice is welcomed. Thanks
Personal study of Adderall
I've had symptoms of ADHD all my life, but personally I don't consider it to be a disorder. It's just a way to describe my personality. That being said, my family had always suggested I take something like Adderall so I could focus more on my (boring) schoolwork, and after school, so I could focus on my job. I've always taken it "as needed" and I have never become addicted to it. I purposely take a week off every now and then, most recently just last week. Some people I know couldn't do that, but I guess it differs from person to person. I would say that it's good to have for when you need it, but it's definitely not something you should take daily. When you take it daily, you lose weight, and become sluggish by the end of the day, and you will develop a chemical dependency on it. I get all the tame side effects, such as increased heart rate, temporary loss of appetite, a little bit of sweating, but none of this has negatively effected me, since I get plenty of exercise and eat a healthy diet. I wouldn't recommend Adderall for someone who doesn't have good self control, as it's the type of thing that will hurt you if you take too much.
Solution to Bloating and Chest Tightness while on Adderall xr?
I started taking Adderall 15mg 5 days ago as my first prescription drug for ADHD. While on it I have experienced chest tightness which is very distracting late at night when you're trying to write an essay. This morning I ate a granola bar and coffee right before taking my Adderall. Since then I have experienced stomach bloating and a slight nausea feeling. Have you ever had a big glass of milk before going to sleep and when you toss and turn in bed you hear the milk shake? Well that's a more intense version of what I hear/feel when I move it certain positions right now, but haven't had anything to drink in the past hour. When I burp the tightness in my chest goes away and before taking Adderall burping was so rare. I've done plenty of research, I've realized Tums is a waste of time also the obvious-not to drink orange juice or soda. But I haven't found how to stop the tightness and bloating. I've realized Adderall has thrown off the acid levels in my stomach which gives me the bloating and possibly the tightness too but I haven't found how to fix it. So what if I found a supplement that brought my acids levels to the norm would that end up decrease the effectiveness of the Adderall??? Please help any insite would be helpful. If you have a similar story please share! Also im kinda freaking out because I read that this could me I have heart problems. I'm going to tell my doctor but what if she takes me of it... I would rather just deal with the pain.